Get your Health question answered in 3 easy steps

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Want to postpone my period. Is it safe to take sysron N?

Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5155 Questions

default
Posted on Mon, 17 Dec 2012 in Menstruation and Miscarriage
Question: Is taking Sysron N for delaying periods safe? I am getting married on my date hence I need medicine to postpone my periods for two days. My doc told me to take 1 tab per day 3-4 days before date. But I have read at many places that 3 tabs per day are required for the same. Is any there any other tab apart from contraceptive to delay menstruals
doctor
Answered by Dr. Sree Gouri SR 32 minutes later
Hi,
Thanks for the query.

Yes, it is better to take three tablets per day as you read. Because sometimes single tablet may not be sufficient to maintain the hormonal levels which are required to postpone the periods.
You may have minor side effects like nausea, bloating sensation of the abdomen etc. which will subside soon.
Usually the tablets used for postponement for periods are hormonal pills only which can also act as contraceptives if taken according to the recommended schedule for that purpose.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sree Gouri SR 49 minutes later
Thanks for the answer . Also is there any precaution I should take while in medication . Can I continue medicine for three weeks ? Also are there any symptoms on whose occurrence I should be consulting doctor.? I hope this medicine doesn't have any long term side effects.. For how many days I would be having these minor side effects ? Also I guess normal menstruation resumes two three days after I stop this medicine. Also there was another medicine prescribed by doctor MALA N. Which one according to you is better.
doctor
Answered by Dr. Sree Gouri SR 10 hours later
Hi,

-You have to take the tablets at same time every day, delay of more than 3 to 4 hours or missing the tablet can cause withdrawal bleeding.
-If needed you can take, but better to limit the intake of tablets to the lowest possible days.
-Usually these may not cause severe side effects, if symptoms like severe head ache, swelling and tenderness of calf of the legs, difficulty in breathing etc. develops, stop the tablets and consult the doctor immediately.
-Usually it will not have long term side effects.
-You can have the minor side effects during intake of tablets.
-After stopping the pills within 5 to 6 days you can get withdrawal bleeding.
-If you want tablets for postponement of periods and also with contraceptive action you can use MALA N. But it has to be started form 1st day of periods for effective function.
If you mention your marriage date I can explain better.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sree Gouri SR 14 minutes later
Then I guess sysron n is fine . 9th dec is marriage date and usually my date is after 27-29 days. if i take 27 days into consideration then it falls on 10th dec. and what should be difference in time when taking each dose in a day ? Also when should i start taking tablets? Also in precaution in food,med ,etc.
doctor
Answered by Dr. Sree Gouri SR 5 hours later
Hi,
Yes, sysron is better, as there is only 8 day gap for marriage.
You start the tablets 4 to 5 days before expected date of periods.
Better to take tablets at the same time every day. Gap should be 8 hours between the tablets.
Like 7am-3pm-11pm.
No precautions needed in food. If you want to use any medicines for any reason, once take the opinion of your doctor before starting.


Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication

Recent questions on Severe headache

doctor1 MD

On going symptoms in adult female have been pain behind right eye, with discharge. Severe head ache in temple/ear/eye area, all on right side only. Yellow discharge from right ear. Now experiancing high stomache pains. Had tick bite right side scalpe, took meds for lymes for one month. Any ideas would be very appreciated! Thank, from her concerned husband.

doctor1 MD

Jan.16 14 I fell, injured temple (concussion?) severe headache, temple injuries plus scrapes on cheek, hands, knees, inside R lower leg (scar remains) L foot contusion on bottom of big toe about the size of a quarter+ (all epidural skin gone, meat revealed below fat layer. Now, I have trouble walking very far; L big toe stings when in forward motion, R big toe pains at 1st joint. I have always worn nail polish until last night. I took off the polish and both big toe nails look like there is some infection (surprise!). Should I see a podiatrist, soak in Epsom salts, try to get rid of the black myself or what??? How urgent is this. Thank You

doctor1 MD

Hi sir, I'm 30 years old I have been suffering with severe headache from past 10years. 5 years ago I consulted a neurologist and got diagnosed with a pineal region epidermoidal cyst but the size is 12*12*12mm so no need of surgery. and from then I...

doctor1 MD

hi, my wife is 48 years old and is a housewife. no children at home. for past 1 week she is facing major giddiness, severe headache , panic attack , depression and lack of sleep. i am her husband, travelling mostly for work. she was treated with...

doctor1 MD

I have ingested fish with cigutera! What is the best way to handle the symptoms? Headache, diarrhea , sensitivity to water.... Also, should I try to eat?